# SDR P5CA9700182

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTBOARD YOKE SUPPORT BRACKET AT NR 2 FLAP TRACK CARRIAGE AFT BOGGIE.  INSTALLED NEW SUPPORT BRACKET PER OVERHAUL MANUAL 27-51-75.
